Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Is there LAMICTAL withdrawal ??? rskontos

Posted by rina on September 16, 2007, at 16:09:16

In reply to Re: Is there LAMICTAL withdrawal ???, posted by rskontos on September 16, 2007, at 10:28:43

Hi,
Yeah I feel the same about the Depakote. It had me like a zombie out of space. The topamax plus lamictal combination has been wonderful for me and haven't noticed any memory loss...knock on wood. The lexapro has worked wonderful for my anxiety as well, eventhough Lyrica at 600mg worked the best but I couldn't put up with the weight gain and tingling hands and toes. What meds are your pdoc thinking of trying you on next? Did he titrate or just take you off the lamictal? That could cause a bit of memory loss too. If I can remember, in the beginning of the topamax, there was a small amount of memory loss but it subsided quickly.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rina thread:317941
URL: http://www.dr-bob.org/babble/20070911/msgs/783270.html